# SDR AALA20011140

- Difficulty date: May 26, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AB51
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT R1 DOOR DIM.  REPLACED EMERGENCY EXIT LIGHT BATTERY AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
